# SDR 7C7A201505230040

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 85410802
- Condition: Cracked
- Location: Rt Wing
- Part time: 41,261 hours, 43,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WELL CRACKED HAND PUMP STORAGE BRACKET. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-05 WP 449 WC 9009
